# SDR IPXA2016043002760

- Difficulty date: April 16, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 49,798 hours, 16,111 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182T560211
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON RT SIDE HORIZONTAL STABILIZER RIB ASSY OF WEB, P/N:182T5602-11 AT RS BS 202.105.  REPAIR IAW SRM 55-10-09-2R-1, REPAIR 1, REV 65.
